MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N19; N19 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N19; N19 PATIENT MONITOR
Model Number N19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
No device malfunction was reported.The customer has requested that mindray conduct a log evaluation for an event that occurred on october 6, 2025, between 4:00 pm and 7:00 pm with benevision n19 patient monitor (serial number: (b)(6).The customer seeks clarification regarding whether all alarms during the specified period were related and whether any device settings or parameters were changed prior to the patient coding.On (b)(6) 2025, mindray was notified that the patient associated with this occurrence coded.Furthermore, it was clarified that the patient had experienced an arrest.
 
Additional Manufacturer Narrative
Logs were collected for evaluation, and the occurrence is under investigation.
 
Additional Manufacturer Narrative
Mindray collected logs from the benevision n19 patient monitor (serial number: (b)(6)) for evaluation.Mindray's investigation confirmed that prior to 4:00 pm on (b)(6) 2025, only the on/off setting of the ibp art alarm had been modified.Additionally, the lower limit of the hr alarm was adjusted on (b)(6) 2025.No other alarm settings were changed during the period in question.During the specified timeframe, multiple physiological alarms were generated, including rr high, spo2 desaturation, extreme bradycardia, spo2 no signal, ventricular tachycardia, and tachycardia alarms.The benevision n19 patient monitor performed per specifications.
 
Event or Problem Description
No device malfunction was reported.The customer has requested that mindray conduct a log evaluation for an event that occurred on (b)(6) 2025, between 4:00 pm and 7:00 pm with the benevision n19 patient monitor (serial number: (b)(6)).The customer seeks clarification regarding whether all alarms during the specified period were related and whether any device settings or parameters were changed prior to the patient coding.On (b)(6) 2025, mindray was notified that the patient associated with this occurrence coded.Furthermore, it was clarified that the patient had experienced an arrest.

Brand Name
BENEVISION N19
Common Device Name
N19 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer (Section G)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH   518106
Manufacturer Contact
anna jeczen
800 macarthur blvd
mahwah, NJ 07430
2019958096
MDR Report Key23587364
Report Number3009156722-2025-00020
Device Sequence Number18491361
Product Code MHX
UDI-Device Identifier06944904095608
UDI-Public06944904095608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberN19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown